MAUDE Adverse Event Report: IRELAND DIAGNOSTICS DIVISION LONGFORD ALINITY PROLACTIN

IRELAND DIAGNOSTICS DIVISION LONGFORD ALINITY PROLACTIN
Model Number 07P6630
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier = (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated and above the reference range alinity prolactin results on multiple patients.Those patient samples send out for retesting and results were negative.The results are as follow alinity, siemens and then beckman from (b)(6) 2020 sid (b)(6) female prolactin=52.96 ng/dl/17.95 ng/ml/no result.Sid (b)(6) female prolactin=33.05 ng/dl/24.77 ng/ml/no result.Sid (b)(6) female prolactin=13.02 ng/dl/8.70 ng/ml/ no result.Sid (b)(6) female prolactin=11.19 ng/dl/8.05 ng/ml/no result.Sid (b)(6) male prolactin=26.78 ng/dl/12.24 ng/ml/no result.Sid (b)(6) female prolactin=77.71 ng/dl/19.87 ng/ml/27.79 ng/ml.Sid (b)(6) female prolactin=35.0 ng/dl/ 22.11 ng/ml/ no result.Sid (b)(6) female prolactin=20.97 ng/dl/9.21 ng/ml/no result.Sid (b)(6) male prolactin=9.73 ng/dl/7.26 ng/ml/no result.Sid (b)(6) female prolactin=22.62 ng/dl/5.89 ng/ml/10.02 ng/ml.Sid (b)(6) male prolactin=31.52 ng/dl/8.77 ng/ml/no result.Sid (b)(6) female prolactin=28.48 ng/dl/12.97 ng/ml/no result.(b)(6) year old female prolactin=18.14 ng/dl/ 12.52 ng/ml/no result.(b)(6) year old female prolactin=33.50 ng/dl/24.66 ng/ml/no result.(b)(6) year old male prolactin=66.86 ng/dl/34.18 ng/ml/no result.(b)(6) year old male prolactin=34.10 ng/dl/22.34 ng/ml/no result.(b)(6) year old menopause female prolactin=2.97 ng/dl/2.01 ng/ml/no result.(b)(6) year old female prolactin=54.51 ng/dl/38.72 ng/ml/no result.(b)(6) year old female prolactin=20.75 ng/dl/11.66 ng/ml/no result.Sid (b)(6) female prolactin=110.45 ng/dl/30.8 ng/ml/37.23 ng/ml.Sid (b)(6) female prolactin=83.99 ng/dl/72.6 ng/ml/73.92 ng/ml.Sid (b)(6) female prolactin=38.27 ng/dl/29.0 ng/ml/27.45 ng/ml.Sid (b)(6) female prolactin=76.77 ng/dl/34.8 ng/ml/39.92 ng/ml.There was no reported impact to patient management.Per dfp01.014 edition 021, falsely elevated prolactin results with a shift >25% are reportable.
 
Additional Manufacturer Narrative
A search of complaints for alinity i prolactin assay, lot 10355ui00 identified no similar complaints and no trends for the customer's issue.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the likely cause lot(s) and complaint issue.File samples were tested, and all validity and acceptance criteria have been met within their established limits and comparable with other lots in the field and confirms no systemic issue for the lot.All specifications were met indicating the lot is performing acceptably.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the alinity i prolactin assay for lot 10355ui00 was identified.

Brand Name
ALINITY PROLACTIN
Common Device Name
PROLACTIN
Manufacturer (Section D)
IRELAND DIAGNOSTICS DIVISION LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key10489288
Report Number3005094123-2020-00196
Device Sequence Number11401212
Product Code CFT
UDI-Device Identifier00380740121587
UDI-Public00380740121587
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2020
Device Model Number07P6630
Device Catalogue Number07P66-30
Device Lot Number10355UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY I PROCESSING MODULE; ALNTY I PROCESSING MODU, 03R65-01, (B)(6); LIST # 03R65-01, SERIAL # (B)(6)